# SDR FDEA200901070063

- Difficulty date: January 7, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 79,425 hours, 32,908 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 60008924
- Part serial: APR81314
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LAND ROLLOUT, ACFT HAD NO RT BRAKES.  RECYCLED AND THEN HAD PARTIAL RT BRAKE.  I HELD  POSITION AND CONTACTED MAINTENANCE, TURNED ANTI-SKID OFF  AND TAXIED TO RAMP.  SEVERAL APPLICATIONS (8) AND FOUND BRAKE SAT.  ANTI-SKID, OFF.  WHEN RT BRAKE  WORKED SECOND TIME ACFT HAD AGGRESSIVE RT YAW.  BLED BOTH BRAKE SYSTEMS IN REF TO MM CH 32-44-04-2 AND 32-43-01.  INSPECTED DBCV'S CHECKED RIG IN REF TO MM 32-44-00-2.  NO DISCREPANCIES NOTED.  SERVICED NR 1 HYD REF MM 12-13-02.  AS PRECAUTIONARY REMOVED AND REPLACED ANTI SKID CONTROL BOX REF MM 32-45-01-2.  ACFT REQUIRES TAXI CHECK.  PERFORMED TAXI CK REF JRH.  PERFORMED EASY AND AGGRESSIVE BRAKE APPLICATIONS, ACFT HELD CENTERLINE W/SMOOTH AND EVEN OPERATION. OK FOR SERVICE.
